# SDR ABXA9700536

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 3924290501
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND RIGHT HAND MAIN LANDING GEAR  OUTBOARD DOOR HAD EXCESSIVE PLAY AT HINGE.  BUSHED HINGE LOBES IAW DC9 OVERHAUL MANUAL 32-10-6.
